# SDR FDEA201108143272

- Difficulty date: August 14, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Cracked
- Location: Bs 600 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT S26L IS CRACKED AT BS 600.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1.   FABRICATED REPAIR ANGLES & INSTALLED IAW SRM 53-10-3 FIG. 1, REV. 103.
